umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Optimal regularity in the obstacle problem for Kolmogorov operators related to American Asian options
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2010 (English)In: Mathematische Annalen, ISSN 0025-5831, E-ISSN 1432-1807, Vol. 347, no 4, 805-838 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we prove optimal interior regularity for solutions to the obstacle problem for a class of second order differential operators of Kolmogorov type. We treat smooth obstacles as well as non-smooth obstacles. All our proofs follow the same line of thought and are based on blow-ups, compactness, barriers and arguments by contradiction. The problem considered arises in financial mathematics, when considering path-dependent derivative contracts with early exercise feature.

Place, publisher, year, edition, pages
Springer , 2010. Vol. 347, no 4, 805-838 p.
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:umu:diva-47920DOI: 10.1007/s00208-009-0456-zISI: 000277957100003OAI: oai:DiVA.org:umu-47920DiVA: diva2:445340
Available from: 2011-10-04 Created: 2011-10-03 Last updated: 2017-12-08Bibliographically approved

Open Access in DiVA

fulltext(310 kB)107 downloads
File information
File name FULLTEXT02.pdfFile size 310 kBChecksum SHA-512
1b183936473a9c015ceb4834924d9435a47976d551e0c35549fdf4f9213fe08e64d49a02c87db32d9871643410485aed579027a8ac2de01eb7434503adcb5da8
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Frentz, MarieNyström, Kaj
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Mathematische Annalen
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 107 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 62 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf